Previous |  Up |  Next


Title: More facts about conjugate Banach spaces with the Radon-Nikodym property (English)
Author: Stegall, C.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 35
Issue: 2
Year: 1994
Pages: 65-66
Category: math
MSC: 46B22
MSC: 46B25
idZBL: Zbl 0830.46012
idMR: MR1366500
Date available: 2012-10-06T00:35:34Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_035-1994-2_10.pdf 202.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo